# SDR DALA2024041504453

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 9,365 hours, 1,099 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13176HB10
- Part serial: C13176001012
- Condition: Faulty
- Location: Nr 2
- Part time: 9,364 hours, 1,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO ATL DUE TO LOSS OF NAVIGATION FUNCTIONALITY.  REPLACED FMGEC IN #2 POSITION. OPS TEST GOOD.
